# SDR SWAA2020111022835

- Difficulty date: October 11, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A3320
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL AREA ON STRINGER 23L LOCATED BS 312 TO BS 325 AND WL 166.5 AT EQUIPMENT ELECTRONIC COMP.  REPLACED STRINGER 23L LOCATED BETWEEN BS 259.5 TO BS 360, IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 141A3320 REV B.
